The unsteady plane flow of ice-sheets: A parabolic problem with two moving boundaries

Hindmarsh, R. C. A., Morland, L. W., Boulton, G. S. and Hutter, K. (1987) The unsteady plane flow of ice-sheets: A parabolic problem with two moving boundaries. Geophysical & Astrophysical Fluid Dynamics, 39 (3). pp. 183-225. ISSN 0309-1929

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:02
Last Modified: 25 Jul 2018 10:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/52885
DOI: 10.1080/03091928708208812

Actions (login required)

View Item